Discussions that mention benzaclin

Vitamins & Supplements board


I never took an oral medication ALONG with the nicatinomide - actually, I'm not sure that would be a good thing because one would sort of cancel out the other in effects. I don't think the vitamins would be fully absorbed into your system because of the antibiotic. It's like women cannot take an antibiotic along with taking a birth control pill...because the birth control pill loses some of it's effectiveness. But if it's sort of working, then keep it up. Once your face becomes more clear on a regular basis, drop the Doxy and just try taking the vitamin regularly.

I decided after taking antibiotics for several years that I wanted something else..I was getting reoccurrant yeast infections and ringing in my ears from the antibiotics...and to tell you the truth, Doxy did nothing for me..I think Minocyclene works a little better but take that with a grain of salt because I think the oral meds don't help in general.

Are you using any topical treatments? This can help slough off the top skin layer which has the blemish marks. I use Differen gel and Benzaclin gel together every night at bedtime. Benzaclin is awesome as a spot treatment..if you have a big pimple forming, put a dot of that stuff on it to cover and go to sleep, the pimple will be practically gone by morning. I also bought Vita K solution to help fade red marks faster...I buy mine at Walgreen's stores but I'm sure it's sold in other stores and it's sold online. I use a very small amount (less than pea sized) in the mornings as my moisturizer. To me, it helped get rid of the redness and tight feeling.

If you don't mind me asking, how long have you been on meds? It's going to be at LEAST a good 4 to 6 months before you see substantial improvement. And stop picking at all costs ;).



[This message has been edited by Pandabaire3 (edited 09-28-2003).]